# SDR HALA2022112100294

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 29,487 hours, 4,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-#1 ENG FWD HYD PUMP NOTED WITH EVIDENCE OF LEAKS AT MULTIPLE LOCATIONS ON THE PUMP CASE AND BROKEN / PROTRUDING MATING FACE GASKET. REMOVED FWD (BLUE) HYD PUMP, CLEANED, AND REPLACED SHAFT SEALS AND MOUNTING GASKET AND INSTALLED NEW HYD PUMP REF A330 AMM 29-12-51. LEAK AND OPS CHECK GOOD. PUMP, HYDRAULIC OFF 33-2912-9-0002 10643 ON 33-2912-9-0002 31041
